RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 1  


$\zeta$-functions of some one-dimensional rings
V. M. Galkin
3
On local “class fields” of elliptic curves
O. N. Vvedenskii
20
On the orders of free groups of locally finite varieties
A. Yu. Ol'shanskii
89
On a basis of the product of varieties of groups
Yu. G. Kleiman
95
Uniqueness theorems for some classes of analytic functions
M. M. Dzhrbashyan, G. S. Kocharyan
98
On the mean convergence of Fourier series in Legendre polynomials
V. P. Motornyi
135
The solid inverse problem of polynomial approximation of functions on a regular compactum
P. M. Tamrazov
148
Precise approximation values by Hermitian splines on classes of differentiable function
V. L. Velikin
165
The existence of caustics for a billiard problem in a convex domain
V. F. Lazutkin
186
Factorization of a scattering matrix and the serial structure of its roots
B. S. Pavlov
217
Remark on my paper “Normal solvability of linear differential equations in the complex plane”
Yu. F. Korobeinik
247
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019